# SDR A6WA201441560

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSCREEN LWR FITTINGS HAVE CORROSION ON LWR SIDE.  R & R UNSERVICEABLE FITTINGS & INSTALLED NEW SERVICEABLE FITTINGS IAW SRM 51-41-02.
